MAUDE Adverse Event Report: MAKO SURGICAL CORP. PELVIC ARRAY ASSY; STEREOTAXIC DEVICE, ROBOTICS

MAKO SURGICAL CORP. PELVIC ARRAY ASSY; STEREOTAXIC DEVICE, ROBOTICS
Catalog Number 112230
Medical Device Problem Codes Detachment of Device or Device Component (2907); Non Reproducible Results (4029)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/22/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As part of the normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted when additional information becomes available.
 
Event or Problem Description
Pelvic array's lower peg had it's visadisc allowed to be too lose/coming free with impaction.Dr.Was happy with his cup placement and rest of the case but did not believe the leg length numbers to be totally accurate.Case type: tha.What is the estimated discrepancy in accuracy regarding the leg length numbers? can you quantify the gap in length? was there a discrepancy between planned vs outcome? as per the mps: the dr.Was content with the placement of the cup and did not work about his length/offset numbers.I could check what the planned outcome was on monday 4/1, but i don't have any real data for you on how much of a discrepancy there was.
 
Additional Manufacturer Narrative
Follow-up #1 and final report submitted to update sections d.3, g.1, g.4, g.7, h.2, h.3, h.6, h.10 and h.11 based on the results of investigation.Reported event: it was reported that pelvic array's lower peg had it's vizadisc allowed to be too lose/coming free with impaction.Dr.Was happy with his cup placement and rest of the case but did not believe the leg length numbers to be totally accurate.Product evaluation and results: product inspection could not be performed as the product was not available for evaluation.Product history review: a review of the device history records indicate 50 devices were manufactured under lot 19031117 and were accepted into final stock on 01/12/2018.No non-conformance were identified during inspection.Complaint history review: a review of complaints in catsweb and trackwise related to p/n 112230, lot 19031117, shows no additional complaint related to the failure in this investigation.Conclusions: the failure mode could not be confirmed because the part was not available for evaluation.If device and/or additional information become available, this investigation will be reopened.Corrective action/preventive action : no action is required at this time as there is no indication to suggest a product non-conformity or unanticipated hazard.
 
Event or Problem Description
Pelvic array's lower peg had it's visadisc allowed to be too lose/coming free with impaction.Dr.Was happy with his cup placement and rest of the case but did not believe the leg length numbers to be totally accurate.Case type: tha.1.What is the estimated discrepancy in accuracy regarding the leg length numbers? 2.Can you quantify the gap in length? 3.Was there a discrepancy between planned vs outcome? as per the mps: the dr.Was content with the placement of the cup and did not work about his length/offset numbers.I could check what the planned outcome was on monday 4/1, but i don't have any real data for you on how much of a discrepancy there was.

Brand Name
PELVIC ARRAY ASSY
Common Device Name
STEREOTAXIC DEVICE, ROBOTICS
Manufacturer (Section D)
MAKO SURGICAL CORP.
2555 davie road
fort lauderdale FL 33317
MDR Report Key8485734
Report Number3005985723-2019-00285
Device Sequence Number19505368
Product Code OLO
UDI-Device Identifier00848486002923
UDI-Public00848486002923
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K121064
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number112230
Device Lot Number19031117
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 03/22/2019
Supplement Date Received by Manufacturer06/30/2019
Initial Report FDA Received Date04/04/2019
Supplement Report FDA Received Date07/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age67 YR
Patient Weight98